MathSciNet Relay Station
MathSciNet bibliographic data
MR1221007 54H11 (22A05 54A25)
Comfort, W. W.; Feng, Li The union of resolvable spaces is resolvable. Math. Japon. 38 (1993), no. 3, 413–414.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement